Market Insurance, Self-Insurance, and Self-Protection
Isaac Ehrlich () and
Gary Becker
Journal of Political Economy, 1972, vol. 80, issue 4, 623-48
Date: 1972
References: Add references at CitEc
Citations: View citations in EconPapers (653)
Downloads: (external link)
http://dx.doi.org/10.1086/259916 full text (application/pdf)
Access to full text is restricted to subscribers. See http://www.journals.uchicago.edu/JPE for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:80:y:1972:i:4:p:623-48
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().